MAUDE Adverse Event Report: LIVANOVA DEUTSCHLAND S5 HLM; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS

LIVANOVA DEUTSCHLAND S5 HLM; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Model Number S5 HLM
Medical Device Problem Code Difficult to Open or Close (2921)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/31/2025
Type of Reportable Event Malfunction
Event or Problem Description
Livanova deutschland received a report that an erc clamp in use with a s5 hlm machine was not operating correctly, during priming.There is no patient involvement.
 
Additional Manufacturer Narrative
A1-a5 patient information was not provided.H11.Livanova deutschland manufactures the s5 hlm, the event occurred in united kingdom.Livanova field service engineer was dispatched to the customer facility and successfully retrieved the log files.Analysis of the serial readout files confirmed the reported issue since three arterial clamp timeout events were recorded on the date of the incident.Investigation is ongoing.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.

Brand Name
S5 HLM
Common Device Name
CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
LIVANOVA DEUTSCHLAND
lindberghstrasse 25
munich 80939
GM  80939
Manufacturer (Section G)
LIVANOVA DEUTSCHLAND
lindberghstrasse 25
munich 80939
GM   80939
Manufacturer Contact
annarita di lascio
14401 w. 65th way
arvada, CO 80004
MDR Report Key23701990
Report Number9611109-2025-90568
Device Sequence Number10629155
Product Code DTQ
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K210130
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberS5 HLM
Device Catalogue Number48-40-00Z
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/03/2025
Supplement Date Received by Manufacturer05/29/2026
Initial Report FDA Received Date12/03/2025
Supplement Report FDA Received Date06/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/05/2024
Usage of Device A
Patient Sequence Number1
Patient SexUnknown